MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO TEMNO EVOLUTION; BIOPSY NEEDLE

MERIT MEDICAL SYSTEMS MEXICO TEMNO EVOLUTION; BIOPSY NEEDLE
Model Number CTT1811
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during lung biopsy procedure, the biopsy needle tip detached within the patient.The patient was previously diagnosed with copd and suffered from aichmophobia.The hospital alleged that the patient would not lie still during the biopsy procedure.Eventually the patient's oxygen saturations started to decrease, and a code was called.Hospital bls protocols were administered requiring intubation and necessary resuscitation attempts.The needle tip was successfully removed via surgical excision.
 
Additional Manufacturer Narrative
Part of the suspect device has been returned for evaluation.The product was examined visually.The complaint is confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.

Brand Name
TEMNO EVOLUTION
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
MDR Report Key9594321
Report Number3011642792-2020-00001
Device Sequence Number11437109
Product Code FCG
UDI-Device Identifier10885403089343
UDI-Public10885403089343
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K024120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2023
Device Model NumberCTT1811
Device Catalogue NumberCTT1811
Device Lot Number0001251374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;